MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE 60 SERIES HEATED HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE 60 SERIES HEATED HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS6H
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Headache (1880); Dizziness (2194); Unspecified Heart Problem (4454)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Two separate complaints were filed for the same patient, one on the humidifier and one on the base device.For the mdr on the base device, see mfr #2518422-2024-16720.The exact recall number is unknown.Possible recall numbers include z-1972, z-1973 and z-1974.H3 other text : not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a system one 60 series heated humid device's sound abatement foam.The patient has alleged dizziness and/or headache, asthma (new or worsening) and coronary artery disease.Medical intervention was not specified.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
SYSTEM ONE 60 SERIES HEATED HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19021823
Report Number2518422-2024-16945
Device Sequence Number3809873
Product Code BZD
UDI-Device Identifier00606959006607
UDI-Public00606959006607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS6H
Device Catalogue NumberDS6H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown